# SDR AU980411

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm AA5B
- Engine: Lyc O360A4K
- System (JASC): 2436 · DC Regulator
- Part: Diode
- Condition: Failed
- Location: Dc Regulator
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) DURING CRUISE, THE 'OVER-VOLTAGE' PROTECTION ZENER DIODE FAILED, CAUSING EXTENSIVE FAILURE OF ELECTRICAL AND AVIONICS EQUIPMENT.
